MathSciNet Relay Station
MathSciNet bibliographic data
MR1787143 60G51 (60J65)
Carmona, P.; Petit, F.; Yor, M. Sur les fonctionnelles exponentielles de certains processus de Lévy. (French) [Exponential functionals of certain Lévy processes] Stochastics Stochastics Rep. 47 (1994), no. 1-2, 71–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement